Non-real zeros of derivatives of meromorphic functions

Langley, James (2017) Non-real zeros of derivatives of meromorphic functions. Journal d'Analyse Mathématique, 133 (1). pp. 183-228. ISSN 1565-8538

[img] PDF - Repository staff only until 25 November 2018. - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (327kB)


A number of results are proved concerning non-real zeros of derivatives of real and strictly non-real meromorphic functions in the plane.

Item Type: Article
Additional Information: The final publication is available at Springer via
Keywords: meromorphic functions, derivatives, non-real zeros
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: 10.1007/s11854-017-0031-6
Depositing User: Eprints, Support
Date Deposited: 22 Jun 2017 10:50
Last Modified: 27 Nov 2017 09:56

Actions (Archive Staff Only)

Edit View Edit View